# SDR IPXA12575011

- Difficulty date: August 3, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 23,561 hours, 15,670 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 720 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FORWARD CARGO BAY BS 720, ABOVE STR 23R, TWO EACH DENTS APPROX 4 INCHES APART.  REMOVED DAMAGE AND FABRICATED REPAIR. INSTALLED REPAIR IAW SRM 53-00-07-2R5, DETAIL 2 AN AND EO B757-5310-44696-A.
